# SDR 2001F00724

- Difficulty date: November 20, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N119CJ
- Make and model: Beech 1900C
- Aircraft serial: UC19
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUG - DURING TAKEOFF ROLL, RIGHT OIL PRESS LIGHT CAME ON.  ABORTED TAKEOFF.  TAXI BACK TO GATE, OIL PRESS GAUGE READ BETWEEN 30-50 PSI.  REMOVED AND REPLACED RIGHT ENGINE LEAK AND OPS CHECK GOOD.  (M)
